Thyroid in the stomach

Common Questions and Answers about Thyroid in the stomach

armour-thyroid

I don't know that your stomach issue is related to the thyroid, so yes, I'd agree that you should see a gastroenterologist. If there's something else wrong, maybe it can be fixed before further damage is done. Do you know if you have Hashimoto's Thyroiditis or Graves Disease? Can you post your latest thyroid blood test results, along with the reference ranges, which vary from lab to lab, so must come from your own report.
Yep. Same thing here. It started almost imediately after my tt and going on levothyroxine. I look about 5 months along, too. My grandson even commented on it last week. I used to be a size six...now 10 is tight and I wear full tops because my stomach is so big. Very depressing. I have tons of cloths I can't wear now.
PH 2 Very Acidic--------------PH 7 Neutral-------------- PH 10 Very Alkaline 2 Esophagous normal PH 7 3 Stomach environment normal PH 2-4 4 Duodenum normal PH 8 5 Pyloric Sphrinchter (at the bottom of the stomach) relaxes at PH 2-4 so stomach contents move down to the duodenum.
Your TSH could be within the normal range, but you could still be hypo due to low level of Free T3 which is the most active form of thyroid hormone in the body. Free T4 converts to Free T3. As for Calcium, I usually take it in the evening away from all meds.
recently i had a thyroid ultrasound,when they were scanning my left side,they ran across a bump and it hurt,after the test was done,i noticed i was getting sick to my stomach, i went across the street to my dr office and got a shot for nausea,threw up before the shot kicked in. i was wondering what the bump is? i have a thyroid ct scan scheduled for tomorrow.
Hi. I am a 33 yr. old female. Started having some issues after delivering my last child about 1 yr. ago. started with some dizziness, had my thyroid check and tsh was 1.3. Over last 6 mos. have had alot of anxiety. Had thyroid rechecked and tsh 5.3 and free t4 was normal. normal thyroid u/s. I also get shaky in my hands and get tachycardic and sob with it at times. However these symptoms are cyclical it seems like.
Out of context this is confusing. I'm sure the lab results will answer your question in a short time. We can presume what he was thinking, which is merely a guess, and could be more confusing, or you can wait, which makes more sense. The outcome will be three things; raise med, lower, or stay the same. Not to worry.
I don't want to continue living with the choking and the constant pain in my stomach or being tired. My endo says she's only treating the tireness. The choking is not related or is the pain in my stomach.
I don't know about specific interactions here, but the rule of thumb is to take thyroid meds first thing in the morning on an empty stomach. You should not eat or drink anything but water for a half to one hour after taking meds. You should not take any other meds or supplements with your thyroid meds or for 3-4 hours after.
i have had my medication switched alot. what will happen if i just dont take medicine for not having the thyroid, will it hurt me?
You should have your levels checked about every 6 months, after things have stabilised. Take your thyroid meds on an empty stomach. Make sure you don't take any vitamins at least until 2 - 3 hours afterwards. You can also read the drug insert, which will give you other precautions and things to watch for.
They really give a lot more information. The totals tell the total amount of the hormones in the blood, but much of that is chemically bound by protein and unavailable to cells. The frees tell what's available. It sounds like you're feeling better, so you're on the right track. Have you tried magnesium oxide for the constipation?
Kapalbhati -(Do it before eating) Push air forcefully out through the nose about once per second. Stomach will itself go in(contract in). The breathing in(through the nose) will happen automatically. Establish a rhythm and do for 15 to 30 minutes twice a day. Not for pregnant women. Seriously ill people do it gently. Children under 15 years – do for 5 to 10 minutes.
Many of us who have thyroid issues have or had GERD or acid reflux. I was on Aciphex, which is one of the stronger acid reducers and at times, that didn't even touch the reflux; my insurance quit paying for Aciphex and I was forced to go to omerprozole; I'd have to take 3-4 times the recommended dosage before it made any difference at all. Once I was dx'd hypo/Hashi and began getting my thyroid levels stabilized, the acid reflux went away.
thank you that was very helpfull y will be sure and ask him that on my next appointment.
It depends on how much you are supposed to take. Generally, 6.25mcg is a good morning dose...then the same in the afternoon. However, it also depends on how much T4 you are on.
i have had thyroid for 10 years now and have been on thyroxine but for the last 2 years i have had a swollen stomach it swells up out of no where and people think i am pregnant. i look like im 7 months pregnant and have had 6 misscarriages in this time could this be caused from thyroid .
I am wondering if you might be giving the pills too close together....? Is a thyroid problem the Only thing that the vet said is wrong with your dog....? Is your dog on any other medication, supplements or herbs...? In your other post, you said the dog was given an injection...what was it, and what was it for...?
By the way, I just wanted to add a couple of things. Before I went to this new doctor who I will refer to as Dr L, I went to see my regular doctor, Dr C. I wanted to talk to him about all this stuff going on with my weight loss, vomiting, & throat problem, but he was so busy that day, he didn't spend any time with me so that I could ask questions.
I have lost like 7 pounds since then. Is there anything seriously wrong in anyones opinion? I seen the doctor twice and he has me on synthroid. I had blood work done but never gave me an answer for the stomach growling. Just wondering if this could be something serious. It is not painful just uncomfortable hearing it!
My tsh was 11+ and my doctor put me on 25mcg of levothyroxine. I've been on it for exactly 1 month and now i've developed abdominal pain that started out in the right lower quadrant and is now in the left lower quadrant x 3-4 days now. I'm very bloated. I'm still having bm's but they are small and hard and dark - but not black. I also haven't had a period in 3 months. I'm not pregnant.
The thyroid regulates EVERY organ in your body. When it doesnt get the thyroid hormone it needs , you can go into myexedema coma after a period of time. I think you need to research everything about Hypothyroidism and also get your antibodys tested for Hashimoto's. If you are on a T4 med now, you will most probably be on it for life if you have Hashi's. Dont stop taking the med please, until you have spoken to your Doc and also get a print out of your labs and others will help you here.
never had a weight problem in my life.) Are there any other thyroid tests (I've had every stomach test done and after treating h pylori gastro can't find anything else -yet I still have symptoms. Help please. This has been going on for a year now. Thank you.
You still have some symptoms that may relate to low Vitamin B12 and Vitamin D and the short time you have been on the thyroid med. I really don't understand the point of the requested tests. If anything maybe you should test for the presence of thyroid antibodies related to the presence of Hashimoto's Thyroiditis, which is the most common cause for diagnosed hypothyroidism. Those tests are Thyroid Peroxidase and Thyroglobulin antibodies, usually shown as TPO ab and TG ab.
I don't know if this is the same for thyroid removal patients, but it may be worth looking into...
First thought to mind....thyroid medicine is absorbed through the stomach so if the acids and such are off so might absorption. One day without thyroid medicine does a number on most of us.
All look normal on the ct scan and watching my diet and fiber. However in the last week i have been totally normal because the endocronologist increased my thyroid meds from .75 to .88. Was it was thyroid causing my gi problem?
i gain weigh only in the stomach area and sometimes it is so tight like i have eaten a 5 course meal and might have only eaten a Hamburger.
Fever Inability to keep food down for several days Inability to pass stool, especially if you are also vomiting Vomiting blood Bloody stools Difficulty breathing Painful or unusually frequent urination The pain occurs during pregnancy The abdomen is tender to the touch The pain is the result of an injury to the abdomen in the previous days The pain lasts for several days These symptoms can be an indication of an internal problem that requires treatm
Now i have another question in the blood tests in the white blood cells the type basophil is 2 , although the range is from o to 1, the dr told me not worry about it, but is it possible that the cause might be that i have worms in my stomach.
MedHelp Health Answers